# SDR 97ZZZX4303

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Cont O300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Engine Exhaust
- Part time: 3,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FOUND WITH EXHAUST VALVE STICKING OPEN.  AIRCRAFT HAD BEEN RUN ON AUTO GAS.  SMOH:  925 HOURS.
